About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 857493, 29 pages
http://dx.doi.org/10.1155/2012/857493
Research Article

A Review of Geometric Optimal Control for Quantum Systems in Nuclear Magnetic Resonance

1Institut de Mathématiques de Bourgogne, UMR CNRS 5584, BP 47870, 21078 Dijon, France
2Department Chemie, Technische Universität München, Lichtenbergstrasse 4, 85747 Garching, Germany
3Laboratoire Interdisciplinaire Carnot de Bourgogne (ICB), UMR 5209 CNRS-Université de Bourgogne, 9 Avenue A. Savary, BP 47 870, 21078 Dijon Cedex, France

Received 30 June 2011; Revised 29 September 2011; Accepted 5 October 2011

Academic Editor: Ricardo Weder

Copyright © 2012 Bernard Bonnard et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard Bonnard, Steffen J. Glaser, and Dominique Sugny, “A Review of Geometric Optimal Control for Quantum Systems in Nuclear Magnetic Resonance,” Advances in Mathematical Physics, vol. 2012, Article ID 857493, 29 pages, 2012. doi:10.1155/2012/857493